Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On the Hensel lemma for Lie-algebras

  • 31 Accesses

This is a preview of subscription content, log in to check access.


  1. Seligman, G.: On a class of semisimple restricted Lie algebras. Proc. Nat. Acad. Sci. U.S.A.40, 726–728 (1954).

  2. Seligman, G. On Lie algebras of prime characteristic. Mem. Amer. Math. Soc.19, 85 pp. (1956).

  3. — Some remarks on classical Lie algebras. J. Math. Mech.6, 549–558 (1957).

  4. Mills, W. M.: Classical type Lie algebras of characteristic 5 and 7. J. Math. Mech.6, 559–566 (1957).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Zassenhaus, H. On the Hensel lemma for Lie-algebras. Math Z 86, 396–409 (1965). https://doi.org/10.1007/BF01110811

Download citation